MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not received the autopulse platform sn (b)(6) for investigation.A follow-up report will be submitted if and when the product is returned, and the investigation has been completed.
 
Event or Problem Description
During shift check, the autopulse platform sn (b)(6) displayed a "system error, out of service, revert to manual cpr" message upon powering on.No patient involvement.
 
Additional Manufacturer Narrative
The customer's complaint of "the autopulse platform (sn (b)(6)) displayed "system error, out of service, revert to manual cpr" was confirmed during archive data review and functional testing.The root cause of the system error was determined to be the drivetrain motor brake gap being wide and out of specification.As a result, the autopulse stopped functioning due to a system error, as designed.The brake gap issue is most likely attributed to wear and tear.The autopulse platform was manufactured in 2016 and is over seven years old.Upon visual inspection, unrelated to the reported complaint, a hole on the load plate cover was observed that affected the watertight seal, likely attributed to user mishandling.The load plate cover was replaced to address the observed physical damage.A review of the archive data showed a system error 139 (unable to hold compression position) around the reported event date, confirming the reported complaint.The autopulse platform failed initial functional testing due to "system error, out of service, revert to manual cpr" upon powering up the device, confirming the reported complaint.The brake gap was cleaned and adjusted within the specification to address the system error.Also, unrelated to the reported complaint, the backlight of the lcd flickers briefly upon powering on and is dark afterward.The root cause of the lcd issue was a malfunctioning processor board, likely attributed to the device's aging.The processor board was replaced to address the observed lcd issue.Following service, the brake gap inspection was performed, and it was verified that the brake gap was within the specification.A load cell characterization test confirmed that both cell modules function within the specification.The autopulse platform passed the run-in and final tests without fault or error.Historical complaints were reviewed for service information related to the reported complaint, and no similar complaint was reported for the autopulse platform with sn (b)(6).

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa nguyen
2000 ringwood ave.
san jose, CA 95131
4084192922
MDR Report Key18699772
Report Number3010617000-2024-00113
Device Sequence Number7352473
Product Code DRM
UDI-Device Identifier00849111001090
UDI-Public00849111001090
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0740-11
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2024
Supplement Date Received by Manufacturer03/06/2024
Initial Report FDA Received Date02/13/2024
Supplement Report FDA Received Date03/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/10/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown